# SDR 08FDEA04574

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AROUND FASTENER STA 180 FWD OF LWR NOSE COMPT CUT-OUT.  REMOVED FASTENER AT STA 180 LWR NOSE IAW SRM 51-30-2, FOUND AREA TO HAVE OIL CAN CONDITION AND OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA, DIM 1 INCH BY 1 INCH IAW SRM 53-30-3 FIG 13.  FABRICATED FILLER AND DOUBLER IAW SRM 53-30-3 FIG 13.  TREATED AND PRIMED AREA AND DOUBLER REPAIR IAW SRM 51-10-20.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-3 FIG 13 AND 51-30-2.
